Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 149, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2020, 2:29 PM CDT for Coosa County, Tallapoosa County, Alabama. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2020, 2:29 PM CDT (19:29 UTC)
- Expired
- Jun 30, 2020, 3:03 PM CDT
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coosa County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 33 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:33 PM CDT | TSTM WND DMG | 1 Ese Alexander City, AL | SEVERAL TREES DOWNED IN THE ALEXANDER CITY AREA. TIME OF OCCURRENCE ESTIMATED FROM RADAR. |
| Jun 30, 2:43 PM CDT | TSTM WND DMG | 1 W Jacksons' Gap, AL | MULTIPLE TREES DOWN IN THE JACKSONS GAP AREA. TIME OF OCCURRENCE ESTIMATED FROM RADAR. |
| Jun 30, 2:48 PM CDT | TSTM WND DMG | Dadeville, AL | MULTIPLE TREES DOWN IN THE DADEVILLE AREA. TIME OF OCCURRENCE ESTIMATED FROM RADAR. |
| Jun 30, 2:56 PM CDT | TSTM WND DMG | Eagle Creek, AL | SR-49 BLOCKED BY FALLEN TREE(S), ALDOT NOTIFIED. POWER OUTAGES IN THE EAGLE CREEK AREA AS WELL. TIME OF OCCURRENCE ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WUUS54 KBMX 301929
SVRBMX
ALC037-123-302015-
/O.NEW.KBMX.SV.W.0149.200630T1929Z-200630T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
229 PM CDT Tue Jun 30 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Central Tallapoosa County in east central Alabama...
Southeastern Coosa County in east central Alabama...
* Until 315 PM CDT.
* At 229 PM CDT, a severe thunderstorm was located near Alexander
City, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Alexander City, Dadeville, Kellyton, Jacksons' Gap, Hillabee Creek,
Eastern Lake Martin, Western Lake Martin, Northern Lake Martin,
Wind Creek State Park, Highway 9 and Highway 22, Southern Lake
Martin, Fishpond, Susannah Crossing, Maxwell Gunter Recreation
Area, Ray, Horseshoe Bend National Military Park, Dare Park, Eagle
Creek and Horseshoe Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3275 8571 3275 8595 3277 8596 3277 8597
3275 8597 3276 8606 3289 8610 3298 8606
3299 8572 3289 8568
TIME...MOT...LOC 1929Z 266DEG 24KT 3290 8598
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite3 follow-up statements
045
WWUS54 KBMX 301940
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
240 PM CDT Tue Jun 30 2020
ALC037-301950-
/O.CAN.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Coosa AL-
240 PM CDT Tue Jun 30 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOSA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3275 8571 3275 8595 3277 8596 3277 8597
3275 8597 3275 8601 3279 8601 3280 8600
3282 8601 3298 8601 3299 8572 3289 8568
TIME...MOT...LOC 1940Z 270DEG 24KT 3297 8595 3277 8587
$$
ALC123-302015-
/O.CON.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Tallapoosa AL-
240 PM CDT Tue Jun 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL TALLAPOOSA COUNTY...
At 240 PM CDT, severe thunderstorms were located along a line
extending from near Alexander City to near Southern Lake Martin,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, Hillabee Creek, Eastern
Lake Martin, Western Lake Martin, Northern Lake Martin, Wind Creek
State Park, Southern Lake Martin, Susannah Crossing, Maxwell Gunter
Recreation Area, Horseshoe Bend National Military Park, Dare Park,
Eagle Creek and Horseshoe Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Birmingham.
&&
LAT...LON 3275 8571 3275 8595 3277 8596 3277 8597
3275 8597 3275 8601 3279 8601 3280 8600
3282 8601 3298 8601 3299 8572 3289 8568
TIME...MOT...LOC 1940Z 270DEG 24KT 3297 8595 3277 8587
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite841
WWUS54 KBMX 301956
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
256 PM CDT Tue Jun 30 2020
ALC123-302015-
/O.CON.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Tallapoosa AL-
256 PM CDT Tue Jun 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL TALLAPOOSA COUNTY...
At 256 PM CDT, severe thunderstorms were located along a line
extending from Hillabee Creek to near Dadeville, moving east at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, Eastern Lake Martin,
Northern Lake Martin, Southern Lake Martin, Dare Park, Susannah
Crossing, Eagle Creek, Maxwell Gunter Recreation Area, Horseshoe Bend
and Horseshoe Bend National Military Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Birmingham.
&&
LAT...LON 3275 8585 3286 8589 3298 8594 3298 8593
3299 8572 3289 8568 3275 8571
TIME...MOT...LOC 1956Z 266DEG 24KT 3298 8584 3278 8576
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite014
WWUS54 KBMX 302003
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
303 PM CDT Tue Jun 30 2020
ALC123-302013-
/O.CAN.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Tallapoosa AL-
303 PM CDT Tue Jun 30 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TALLAPOOSA COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3275 8585 3286 8589 3298 8594 3298 8593
3299 8572 3289 8568 3275 8571
TIME...MOT...LOC 2001Z 266DEG 24KT 3298 8580 3278 8572
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:20 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 30, 1:20 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 120 PM CDT Tue Jun 30 2020 .UPDATE... Afternoon Update. && .SHORT TERM... /Updated at 0110 PM CDT Tue Jun 30 2020/ Features: The forecast area remains between a closed low aloft over the northeastern U.S. while ridging aloft was analyzed over much of Mexico extending northeast across the Western Gulf of Mexico. Multichannel moisture channel satellite imagery shows a disturbance moving eastward in the largely zonal flow aloft across the area. The mid and lower levels were being influenced by ridging positioned to our southeast. Surface analysis this morning shows higher pressures across our southern counties while lower pressure was analyzed to our north and northwest. Forecast: Today. We have already noted a few strong storms on radar since early this morning. Sounding data indicates enough dry air is present aloft to support a moderate wet microburst risk today and this continues the trend of isolated strong storms that we have experienced over the past few days. Expect this impulse aloft to continue to ripple east across the area this afternoon. Cloud cover will remain across much of our northern and Central counties and will help keep temperatures from rising as rapidly compared to our southeast counties. Shower and thunderstorm activity is expected to be greatest across our northern and northeast counties today but all areas can expect at least isolated convective activity. Most of the storms will contain lightning and heavy downpours. A few storms may be strong with microbursts possible. Highs will reach into the low 90s areawide with temporary cooling due to shower and thunderstorm activity. Tonight. A convective complex is expected to develop to our northwest and move toward the area but should weaken with time as it moves across the Tennessee Valley region. Expect a continuation of shower and thunderstorm activity in an isolated form with best chances north and northeast. Lows tonight will range from around 70 northeast to readings in the mid 70s southwest and west. Wednesday. Showers and thunderstorms look to become scattered to numerous tomorrow as a more vigorous impulse aloft dives southeast across the Tennessee Valley into our area. With upper level support, the combination of warm temperatures and high humidity values will support shower and thunderstorm activity with some storms becoming strong to severe with damaging winds and large hail possible. We have expanded the marginal risk area to cover the entire forecast area as more than one convective complex may develop to our northwest and move southeast into the area. The convective activity looks to persist into the evening as the unsettled pattern remains across the area. Highs will range from the upper 80s northeast to the low 90s south and southwest. 05 .LONG TERM... /Updated at 0342 AM CDT Tue Jun 30 2020/ Wednesday night through Monday. Ridging persists just to our west Wednesday night as a shortwave dips southward through the TN Valley into Central AL overnight. This shortwave will provide enough lift with the moist environment in place to provide for numerous showers and thunderstorms to continue through the overnight hours. The strong to severe storms forecasted for Wednesday afternoon may easily linger into the evening and overnight hours as instability will still be in place and the forcing persists overnight. The question will be just how far southwest the threat materializes. The upper level shortwave develops into a weak upper level low Thursday and lingers over the Gulf States through the early part of next week at the least. This will lead to more coverage of thunderstorms every afternoon and could allow for the showers/storms to linger a little longer into the overnight hours than is typical for our normal summertime pattern. Overall, the rest of this week and into the holiday weekend looks to be hot, muggy, and messy. High temperatures will be in the upper 80s to low 90s with dewpoints in the low to mid 70s, making heat indices approach 100 each afternoon. I think the numerous showers/thunderstorms could put a damper on the heat somewhat, but only in locations where the thunderstorms develop around the time of peak heating. The higher dewpoints will also limit overnight cooling, keeping low temps in the low 70s for most of the area. 25/Owen && .AVIATION... 18Z TAF Discussion. Showers and thunderstorms will continue to develop this afternoon and linger into this evening. Have included TSRA at ASN and MGM for impending weather at this time. Expect additional development that may affect ANB and TOI later this afternoon. Generally SCT clouds will persist tonight with ceilings expected to remain above restrictive criteria. More convection will develop Wednesday with best chances north and east with a greater coverage forecast compared to today. 05 && .FIRE WEATHER... Shower and thunderstorms expected to continue each afternoon this week as an active weather pattern persists. The humid air mass will also remain in place with min RHs remaining elevated in the 50-75% range through the weekend. Winds will be generally light and out of the west today and tomorrow, shifting more northerly by Thursday and easterly by the end of the week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 87 69 89 69 / 40 70 70 70 20 Anniston 71 87 70 89 69 / 40 70 70 70 30 Birmingham 74 91 72 90 71 / 40 70 70 70 30 Tuscaloosa 74 92 72 90 72 / 40 50 60 70 40 Calera 71 91 72 88 71 / 40 70 70 70 30 Auburn 71 90 71 87 70 / 40 70 60 70 40 Montgomery 73 93 73 88 72 / 40 60 60 70 50 Troy 73 93 72 89 71 / 40 60 50 70 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 30, 3:58 AM CDT, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 358 AM CDT Tue Jun 30 2020 ALZ011>015-017>050-011200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 358 AM CDT Tue Jun 30 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A few strong to severe storms are possible this afternoon capable of producing damaging winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe storms are possible Wednesday afternoon and evening capable of producing damaging winds up to 60 mph. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed Wednesday. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Jun 30, 11:29 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Birmingham AL
1129 AM CDT Tue Jun 30 2020
ALZ029-301730-
Randolph AL-
1129 AM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RANDOLPH COUNTY UNTIL
1230 PM CDT...
At 1129 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wedowee, moving southeast at 5 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Wedowee, Lake Wedowee, Woodland, Morrison Cross Roads, Fosters Cross
Roads, Tennant, Ofelia and Napoleon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3337 8529 3314 8549 3330 8565 3331 8565
3331 8564 3332 8564 3332 8565 3335 8565
3346 8557
TIME...MOT...LOC 1629Z 299DEG 5KT 3335 8555
05Special weather statement, Jun 30, 12:57 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1257 PM CDT Tue Jun 30 2020
ALZ019-027-301830-
Calhoun AL-Talladega AL-
1257 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TALLADEGA AND
SOUTHWESTERN CALHOUN COUNTIES UNTIL 130 PM CDT...
At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ragland, or 13 miles northeast of Pell City, moving southeast at 15
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3372 8593 3363 8598 3359 8607 3368 8618
3369 8617 3367 8616 3367 8615 3368 8614
3371 8614 3371 8613 3373 8611 3374 8609
3376 8607
TIME...MOT...LOC 1756Z 305DEG 12KT 3370 8611
89^GSatterwhiteSpecial weather statement, Jun 30, 1:27 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
127 PM CDT Tue Jun 30 2020
ALZ035-036-041-043-301900-
Chilton AL-Autauga AL-Coosa AL-Elmore AL-
127 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN AUTAUGA...
NORTHWESTERN ELMORE...SOUTHEASTERN CHILTON AND SOUTHWESTERN COOSA
COUNTIES UNTIL 200 PM CDT...
At 127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marbury, or 11 miles southeast of Clanton, moving east at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Clanton, Wetumpka, Rockford, Deatsville, Billingsley, Lyle,
Pentonville, Dollar, Titus, Welona, Ten Cedar Estates, Verbena,
Speed, Marbury, Mitchell Lake, Weoka Mills, Jordan Lake, Higgins
Ferry Park, Pooles Crossroads and Wallsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3264 8670 3276 8674 3289 8663 3289 8620
3273 8618 3254 8621
TIME...MOT...LOC 1827Z 270DEG 22KT 3269 8654
89^GSatterwhiteSpecial weather statement, Jun 30, 1:58 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
158 PM CDT Tue Jun 30 2020
ALZ036-043-301930-
Coosa AL-Elmore AL-
158 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELMORE AND SOUTHERN
COOSA COUNTIES UNTIL 230 PM CDT...
At 158 PM CDT, Doppler radar was tracking a strong thunderstorm over
Speed, or 7 miles west of Equality, moving east at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Rockford, Equality, Eclectic, Lyle, Pentonville, Dollar, Santuck,
Cottage Grove, Titus, Bentleyville, Welona, Moriah, Ten Cedar
Estates, Nixburg, Dexter, Speed, Weoka Mills, Jordan Lake, Highway 9
and Highway 22 and Crewsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3262 8641 3275 8641 3275 8638 3277 8641
3279 8642 3280 8644 3283 8645 3298 8638
3297 8601 3282 8601 3280 8600 3276 8601
3275 8600 3270 8599 3258 8599
TIME...MOT...LOC 1858Z 268DEG 29KT 3274 8623
89^GSatterwhiteSpecial weather statement, Jun 30, 2:23 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
223 PM CDT Tue Jun 30 2020
ALZ036-037-302000-
Tallapoosa AL-Coosa AL-
223 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLAPOOSA AND EAST
CENTRAL COOSA COUNTIES UNTIL 300 PM CDT...
At 223 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wind Creek State Park, or near Alexander City, moving east at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Alexander City, Dadeville, Camp Hill, Jacksons' Gap, Northern Lake
Martin, Highway 9 and Highway 22, Wind Creek State Park, Eastern Lake
Martin, Western Lake Martin, Fishpond, Ray, Horseshoe Bend National
Military Park, Dare Park, Eagle Creek and Horseshoe Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3282 8609 3289 8610 3297 8609 3298 8568
3290 8565 3280 8565
TIME...MOT...LOC 1923Z 267DEG 33KT 3290 8601
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:14 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 93 min |
| Jun 30, 6:09 AM CDT | Special Weather Statement | BMX | Marion | 51 min |
| Jun 30, 7:48 AM CDT | Special Weather Statement | BMX | Marion | 27 min |
| Jun 30, 8:17 AM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Jun 30, 11:29 AM CDT | Special Weather Statement | BMX | Randolph | 61 min |
| Jun 30, 12:57 PM CDT | Special Weather Statement | BMX | Calhoun | 33 min |
| Jun 30, 1:27 PM CDT | Special Weather Statement | BMX | Autauga | 33 min |
| Jun 30, 1:58 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 32 min |
| Jun 30, 2:23 PM CDT | Special Weather Statement | BMX | Tallapoosa | 37 min |
| Jun 30, 2:54 PM CDT | Special Weather Statement | BMX | Tallapoosa | 36 min |
| Jun 30, 2:59 PM CDT | Special Weather Statement | BMX | Russell | 31 min |
| Jun 30, 3:22 PM CDT | Special Weather Statement | BMX | Randolph | 23 min |
| Jun 30, 4:02 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
| Jun 30, 4:18 PM CDT | Special Weather Statement | BMX | Chilton | 42 min |
| Jun 30, 5:20 PM CDT | Special Weather Statement | BMX | Lowndes | 25 min |
| Jun 30, 5:42 PM CDT | Special Weather Statement | BMX | Talladega | 33 min |
| Jun 30, 5:50 PM CDT | Special Weather Statement | BMX | Lowndes | 40 min |
| Jun 30, 6:24 PM CDT | Special Weather Statement | BMX | Talladega | 36 min |
| Jun 30, 6:35 PM CDT | Special Weather Statement | BMX | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.